# SDR SWIA202163468

- Difficulty date: November 12, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STAIR WEB IS CRACKED IN MULTIPLE LOCATIONS   (C CHECK RO 12-31-21)   REMOVED AND REPLACED PAX DOOR AFT STAIR WEB REF. CRJ900 SRM 51-42-06-001-001-A01.
